The Eyes Are Always Swollen Every Time You Take Medication Containing Ibuprofen?
why every time I take a drug containing ibuprofen my eyes always get swollen?
Good afternoon, thanks for asking at HealthReplies.com. Ibuprofen is a drug that is included in the NSAID class or non-steroidal anti-inflammatory drugs which functions to reduce inflammation and treat mild to moderate pain such as muscle and joint pain, menstrual pain, toothache and the like.
Among the side effects of using ibuprofen are:
Nausea and vomiting
Diarrhea or even difficult to defecate
So indeed, the symptoms of swollen eyes are not in the list of side effects commonly encountered in ibuprofen users. That way, you are most likely allergic to ibuprofen and should take other medications to relieve your pain. Allergies can occur to any substance and it is a natural thing if someone is allergic to drugs and causes reactions in the form of swelling, red spots, itching, runny nose, watery eyes, and so on.
Our advice, avoid using ibuprofen and to relieve swelling you can warm compresses your eyelid area to help improve blood circulation. This condition should improve on its own and if it does not improve, consult a general practitioner. The next time your doctor prescribes ibuprofen, tell him that you are allergic to it so that you can choose another type of medication that is safer for you. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa